# SDR 9604969919

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide Pins
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE TAIL CONE HANDLE AND THAT THE TAIL CONE DID NOT DROP.  ALSO, FOUND 16 WORN GUIDE PINS AND 7 WORN PLATES.  REPLACED THE PINS, PLATES AND ACCOMPLISHED EO 5350-01049, CHECKED OK.
